Applied Mathematics

Vol.5 No.21(2014), Paper ID 52225, 10 pages

DOI:10.4236/am.2014.521319

 

Determining Sufficient Number of Imputations Using Variance of Imputation Variances: Data from 2012 NAMCS Physician Workflow Mail Survey

 

Qiyuan Pan, Rong Wei, Iris Shimizu, Eric Jamoom

 

National Center for Health Statistics, Centers for Disease Control and Prevention, Hyattsville, MD, USA
National Center for Health Statistics, Centers for Disease Control and Prevention, Hyattsville, MD, USA
National Center for Health Statistics, Centers for Disease Control and Prevention, Hyattsville, MD, USA
National Center for Health Statistics, Centers for Disease Control and Prevention, Hyattsville, MD, USA

 

Copyright © 2014 Qiyuan Pan, Rong Wei, Iris Shimizu, Eric Jamoom et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Pan, Q. , Wei, R. , Shimizu, I. and Jamoom, E. (2014) Determining Sufficient Number of Imputations Using Variance of Imputation Variances: Data from 2012 NAMCS Physician Workflow Mail Survey. Applied Mathematics, 5, 3421-3430. doi: 10.4236/am.2014.521319.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.